# SDR KCSA09030

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 78,193 hours, 19,465 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cargo
- Condition: Fumes
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES COMING FROM NR 1 CARGO PALLET AND OR LOWER FWD CARGO AREA.  SUSPECT CARGO FLUID LEAK.  AFTER IDENTIFICATION OF ALL AFFECTED CARGO WITH THE USE OF THE PROPER MSDS SHEET, IT WAS DETERMINED THAT A GASEOUS LEAK HAD OCCURRED.  ALL AFFECTED CARGO HAS BEEN INSPECTED AND REMOVED FROM THE AIRCRAFT.  AIRCRAFT HAS BEEN THOROUGHLY VENTED AND ALL PALLET POSITIONS WERE INSPECTED WITH NO LIQUID SPILLS FOUND, AIRCRAFT WAS RETURNED TO SERVICE.
